# SDR SWAA2023071173783

- Difficulty date: July 2, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY M1694(BS565;LBL68) FAILS CAPACITY CHECK.<[01] REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS POWER SUPPLY M1694 WITH NEW FROM STOCK IAW AMM 33-51-06. OPS CHECK GOOD.;[02] VERIFIED WORK IN C/A #1
